Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Radical extensions of rings


Author: Carl Faith
Journal: Proc. Amer. Math. Soc. 12 (1961), 274-283
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120250-7
MathSciNet review: 0120250
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Carl Faith, Algebraic division ring extensions, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 43-53. MR 0111775 (22:2636)
  • [2] -, A structure theory for semialgebraic extensions of division algebras, J. Reine Angew. Math., to appear. MR 0166225 (29:3502)
  • [3] I. N. Herstein, A theorem on rings, Canad. J. Math. vol. 5 (1953) pp. 238-241. MR 0053082 (14:719a)
  • [4] -, Two remarks on the commutativity of rings, Canad. J. Math. vol. 7 (1955) pp. 411-412. MR 0071405 (17:121f)
  • [5] Nathan Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [6] -, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, 1956.
  • [7] Irving Kaplansky, A theorem on division rings, Canad. J. Math. vol. 3 (1951) pp. 290-292. MR 0042389 (13:101g)
  • [8] J. H. M. Wedderburn, A theorem on finite algebras, Trans. Amer. Math. Soc. vol. 6 (1905) pp. 349-352. MR 1500717

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120250-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society